# SDR CA971015014

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator Drive
- Part number: 735874C
- Condition: Overheated
- Location: No Engine Gen
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CRUISE NR1 I.D.G. HAD AN OVERHEAT TEMPERATURE READING OF 189 DEGREES. I.D.G. DISCONNECTED AND AIRCRAFT RETURNED TO BASE. AS A PRECAUTIONARY MEASURE THE I.D.G. HEAT EXCHANGER AND GENERATOR CONTROL UNIT WERE REPLACED ALONG WITH THE I.D.G.
